# SDR WX0A2022031674028

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N262NV
- Make and model: Airbus A320-214
- Aircraft serial: 4122
- Aircraft time: 30,238 hours, 20,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 864843
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

BAT/EPSU (12WL) EMER R CLASS 1 FAULT DURING EPSU SYS TEST. / REMOVED AND REPLACED BATTERY AT EPSU 12WL IAW AMM 35-51-38-000-002-A AND 35-51-38-400-002-A. PERFORMED BITE TEST IAW AMM 35-51-00-710-001. OPS CHECK GOOD."
